# SDR QXEA2024042600111

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N657QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000943
- Aircraft time: 2,105 hours, 1,621 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT BOTH AUDIO CONTROL PANELS DIMMED AND CAPTAIN SIDE WAS UNABLE TO RECEIVE OR TRANSMIT FOR APPROX 10 SECS. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED DAP OPS TEST REF AMM 23-51-00-710-801-A AND DAP BACKUP OPS TEST REF AMM 23-51-00-710-802-A NO FAULTS NOTED. AUDIO TRANSMITTED AND RECIEVED FROM THE DAP'S AND DISPLAYE/LIGHTS FUNCTION NORMALLY. RETURNED TO SERVICE.
